A Hahn-Banach extension theorem for analytic mappings
Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 3-24.
@article{BSMF_1978__106__3_0,
     author = {Aron, Richard M. and Berner, Paul D.},
     title = {A Hahn-Banach extension theorem for analytic mappings},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {3--24},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     doi = {10.24033/bsmf.1862},
     zbl = {0378.46043},
     mrnumber = {80e:46029},
     language = {en},
     url = {archive.numdam.org/item/BSMF_1978__106__3_0/}
}
Aron, Richard M.; Berner, Paul D. A Hahn-Banach extension theorem for analytic mappings. Bulletin de la Société Mathématique de France, Tome 106 (1978) , pp. 3-24. doi : 10.24033/bsmf.1862. http://archive.numdam.org/item/BSMF_1978__106__3_0/

[1] Aron (R. M.) and Schottenloher (M. R.). - Compact holomorphic mappings on Banach spaces and the approximation property, J. Funct. Anal., t. 21, 1976, p. 7-30. | MR 53 #6323 | Zbl 0328.46046

[2] Boland (P.). - Holomorphic functions on nuclear spaces, Trans. Amer. math. Soc., t. 209, 1975, p. 275-281. | MR 52 #8931 | Zbl 0317.46036

[3] Day (M.). - Normed linear spaces. Third Edition. - Springer-Verlag, Berlin, 1973 (Ergebnisse der mathematik, 21). | MR 49 #9588 | Zbl 0268.46013

[4] Dineen (S.). - Holomorphically complete locally convex topological vector spaces, "Séminaire Pierre Lelong: analyse", 1971/1972, p. 77-111. -Berlin, Springer-Verlag, 1973 (Lecture Notes in Mathematics, 332). | MR 51 #13684 | Zbl 0278.46005

[5] Dunford (N.) and Schwartz (J. T.). - Linear operators. Part I. - New York, Interscience Publishers, 1966 (Pure and applied mathematics. Interscience, 7).

[6] Josefson (B.). - Bounding subsets of l∞ (A), Thesis, Uppsala University, 1975.

[7] Lindenstrauss (J.). - Extension of compact operators. - Providence, American mathematical Society, 1964 (Memoirs of the American mathematical Society, 48). | MR 31 #3828 | Zbl 0141.12001

[8] Lindestrauss (J.) and Tzafriri (L.). - On the complemented subspaces problem, Israel J. Math., t. 9, 1971, p. 263-269. | MR 43 #2474 | Zbl 0211.16301

[9] Nachbin (L.). - Topology on spaces of holomorphic mappings. - Berlin, Springer-Verlag, 1969 (Ergebnisse der Mathematik, 47). | MR 40 #7787 | Zbl 0172.39902

[10] Nachbin (L.). - Recent developments in infinite dimensional holomorphy, Bull. Amer. math. Soc., t. 79, 1973, p. 625-640. | MR 48 #871 | Zbl 0279.32017

[11] Noverraz (P.). - Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie. - Amsterdam, North-Holland publishing company, 1973 (North-Holland mathematics Studies, 3; Notas de Matematica, 48). | MR 50 #10814 | Zbl 0251.46049

[12] Pelczynski (A.). - A theorem of Dunford-Pettis type for polynomial operators, Bull. Acad. Polon. Sc., t. 11, 1963, p. 379-386. | MR 28 #4370 | Zbl 0117.33203

[13] Ryan (R.). - Thesis, Trinity College, University of Dublin.

[14] Schaefer (H. H.). - Topological vector spaces. - New York, MacMillan Compagny, 1966 (MacMillan Series in advanced Mathematics); and Berlin, Springer-Verlag, 1971 (Graduate Texts in Mathematics, 3). | Zbl 0141.30503